# SDR C8GA20090016

- Difficulty date: February 5, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Dented
- Location: Zone 100
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE FRAME WAS DENTED AT BS 680 ABOVE STR 23R.  CUT OUT DAMAGED AREA 1.4  INCH BY 1.5 INCH.  FABRICATED REPAIR FROM 7075-0 .063 INCH DIM 9.2 BY 3.3, HEAT TREATED TO T6 AND INSTALLED REPAIR.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
